Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Triangular matrix algebras over Hensel rings

Author: Joseph A. Wehlen
Journal: Proc. Amer. Math. Soc. 37 (1973), 69-74
MSC: Primary 16A60
MathSciNet review: 0308196
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let (R, m) be a local Hensel ring and A an algebra over R which is finitely generated and projective as an R-module. If A contains a complete set of mutually orthogonal primitive idempotents $ {e_1}, \cdots ,{e_n}$ indexed so that $ {e_i}N{e_j} \subseteq mA$ whenever $ i \geqq j$, we show that A is isomorphic to a generalized triangular matrix algebra and that A is the epimorphic image of a finitely generated, projective R-algebra B of Hochschild dimension less than or equal to one.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A60

Retrieve articles in all journals with MSC: 16A60

Additional Information

Keywords: Hochschild dimension, cohomological dimension, generalized triangular matrix algebra, Hensel ring, maximal algebra, lifting idempotents
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society